UM

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Computer-Aided Formulation Design for a Highly Soluble Lutein-Cyclodextrin Multiple-Component Delivery System Journal article
MOLECULAR PHARMACEUTICS, 2018,Volume: 15,Issue: 4,Page: 1664-1673
Authors:  Zhao, Qianqian;  Miriyala, Nikhila;  Su, Yan;  Chen, Weijie;  Gao, Xuejiao;  Shao, Ling;  Yan, Ru;  Li, Haifeng;  Yao, Xiaojun;  Cao, Dongsheng;  Wang, Yitao;  Ouyang, Defang
View | Adobe PDF | Favorite |  | TC[WOS]:17 TC[Scopus]:19 | Submit date:2018/10/30
Lutein  Cyclodextrin  Multiple-component System  Molecular Dynamics Simulation  Bioavailability  Computer-aided Formulation Design  
Developing Residential Wireless Sensor Networks for ECG Healthcare Monitoring Journal article
IEEE TRANSACTIONS ON CONSUMER ELECTRONICS, 2017,Volume: 63,Issue: 4,Page: 442-449
Authors:  Dey, Nilanjan;  Ashour, Amira S.;  Shi, Fuqian;  Fong, Simon James;  Sherratt, R. Simon
Favorite |  | TC[WOS]:67 TC[Scopus]:92 | Submit date:2018/10/30
Zigbee  electrocardiography  electrocardiogram  monitoring  wireless communication  transceivers  ECG monitoring system  
Developing residential wireless sensor networks for ECG healthcare monitoring Journal article
IEEE Transactions on Consumer Electronics, 2017,Volume: 63,Issue: 4,Page: 442-449
Authors:  Dey N.;  Ashour A.S.;  Shi F.;  Fong S.J.;  Sherratt R.S.
Favorite |  | TC[WOS]:67 TC[Scopus]:93 | Submit date:2019/02/13
ECG monitoring system  electrocardiogram  electrocardiography  monitoring  transceivers  wireless communication  Zigbee  
Exact Traveling Wave Solutions of the Krichever-Novikov Equation: A Dynamical System Approach Journal article
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017,Volume: 27,Issue: 4
Authors:  Kou, KitIan;  Li, Jibin
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2018/10/30
Integrable system  solitary wave solution  periodic wave solution  quasi-periodic wave solutions  Krichever-Novikov equation  
Dynamics of Traveling Wave Solutions to a New Highly Nonlinear Shallow Water Wave Equation Journal article
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017,Volume: 27,Issue: 3
Authors:  Li, Jibin;  Kou, Kit Ian
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Shallow Water Equation  Solitary Wave Solution  Periodic Wave Solution  Quasi-peakon Solution  Periodic Peakon Solution  Compacton Solution  
Existence and exponential stability of anti-periodic solutions for interval general bidirectional associative memory neural networks with multiple delays Journal article
Advances in Difference Equations, 2016,Volume: 2016,Page: 1-12
Authors:  Xiaofei Li;  Deng Ding;  Jianzhong Feng;  Songbo Hu
Favorite |  | TC[WOS]:3 TC[Scopus]:6 | Submit date:2019/05/22
Anti-periodic Solution  Bidirectional Associative Memory Neural Networks  Delay  Exponential Stability  
Bifurcations and Exact Traveling Wave Solutions of a Modified Nonlinear Schrödinger Equation Journal article
International Journal of Bifurcation and Chaos, 2016,Volume: 26,Issue: 6
Authors:  Kou K.;  Li J.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/13
Bifurcation  Compacton  Modified Nonlinear Schrödinger Equation  Peakon  Periodic Peakon  Periodic Wave  Solitary Wave  
Bifurcations and Exact Traveling Wave Solutions of a Modified Nonlinear Schrödinger Equation Journal article
International Journal of Bifurcation and Chaos, 2016,Volume: 26,Issue: 6
Authors:  Kou,Kitian;  Li,Jibin
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/11
bifurcation  compacton  modified nonlinear Schrödinger equation  peakon  periodic peakon  periodic wave  Solitary wave  
Periodic solution of a higher dimensional ecological system Journal article
Journal of Applied Analysis and Computation, 2016,Volume: 6,Issue: 3,Page: 893-906
Authors:  Xia Y.;  Wang H.;  Ian Kou K.;  Hu Z.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/02/13
Asymptotic stability  Feedback controls  Lyapunov function  Periodic solutions  
Periodic solution of a higher dimensional ecological system Journal article
Journal of Applied Analysis and Computation, 2016,Volume: 6,Issue: 3,Page: 893-906
Authors:  Xia,Yonghui;  Wang,Huicheng;  Ian Kou,Kit;  Hu,Zhaoping
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/11
Asymptotic stability  Feedback controls  Lyapunov function  Periodic solutions